Estimation of p{x >y} based on progressively truncated versions of the wilcoxon-mann-whitney statistics

Published

Journal Article

Stochastic processes related to some generalized U-statistics (with especial emphasis on the Wilcoxon-Mann-Whitney (WMW-) statistic), under progressive right censoring, are considered for prediction purposes. Their weak convergence results are incorporated in the study of the asymptotic properties of the predictors. The form of the estimable parameter as a function of the truncation point is studied for the WMW case for some typical distributions and the theoretical results are supplemented by simulated ones. © 1981, Taylor & Francis Group, LLC. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • DeLong, ER; Sen, PK

Published Date

  • January 1, 1981

Published In

Volume / Issue

  • 10 / 10

Start / End Page

  • 963 - 981

Electronic International Standard Serial Number (EISSN)

  • 1532-415X

International Standard Serial Number (ISSN)

  • 0361-0926

Digital Object Identifier (DOI)

  • 10.1080/03610928108828088

Citation Source

  • Scopus